# SDR CALA2023011000067

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 86,535 hours, 34,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 05347042021000
- Part serial: NA
- Condition: Corroded
- Location: Fr55-56/Str43l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LH BETWEEN FR55-56 STRINGER 43L HAS CORROSION SPOTS ON UPPER SURFACE A3NB-05-3-6029 PER NR9290636/44636 GEN BY V91 9150 RMVD & RPLD CORRODED STR43L AT FR53-60 IAW SRM 51-72-11-911-001 BY MECH V918284 INSP BY V940824.
